# SDR SWAA2022070112947

- Difficulty date: May 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE ON BS 697 AT BL 0 AT PASSENGER CABIN 2022-287589 / [01] REPLACED ANGLE OF FLOOR STRUCTURE ON BS 697 AT BL 0 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 273A9112 REV - AND DWG 273A9110 REV. A;[02] REPLACED ANGLE OF FLOOR STRUCTURE ON BS 697 AT BL 0 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 273A9112 REV - AND DWG 273A9110 REV. A.. RII ITEM
